# SDR DALA13012705635

- Difficulty date: March 20, 2013
- Submitted: March 20, 2013
- Operation: Air carrier
- Aircraft: N535US
- Make and model: Boeing 757251
- Aircraft serial: 26482
- Aircraft time: 54,950 hours, 18,741 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Deck Plate
- Condition: Corroded
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT DECK PLATE UPPER SURFACE FOUND CORRODED AT BS 1712-1715, LBL 09 TO 15.  CORROSION REMOVED IAW SRM 51-10-02.  ULTRASONIC INSPECTION CARRIED OUT IAW NDTM D634N301, REV 101.00 PART 4 51-00-10.  FOUND OUT OF LIMITS IAW SRM 53-60-51, FIG 201, REPAIR 2.   REPAIRED IAW PRI 512452-14, REV 0.
